# SDR DALA2025050603479

- Difficulty date: April 25, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N319DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55228
- Aircraft time: 4,931 hours, 2,016 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH HEARD A CLICKING SOUND ,CAPT SIDE L WINDSHIELD ARCING WITH VISUAL SPARKS,LEFT A BURN MARK. FOUND EVIDENCE OF BURN AND ARCING ON CAPT`S WINDSHIELD ,R/R`D LT WINDSHIELD IAW A220 AMP 56-11-01,OPS CK AND LEAK CK NML. (LP# 5986478)
